Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
ON THE EXISTENCE OF MULTIPLE SOLUTIONS OF NONHOMOGENEOUS ELLIPTIC-EQUATIONS INVOLVING CRITICAL SOBOLEV EXPONENTS
Autore:
CAO DM; ZHOU HS;
Indirizzi:
ACAD SINICA,WUHAN INST MATH SCI,YOUNG SCIENTIST LAB MATH PHYS,POB 71007 WUHAN 430071 PEOPLES R CHINA
Titolo Testata:
Zeitschrift fur angewandte Mathematik und Physik
fascicolo: 1, volume: 47, anno: 1996,
pagine: 89 - 96
SICI:
0044-2275(1996)47:1<89:OTEOMS>2.0.ZU;2-F
Fonte:
ISI
Lingua:
ENG
Soggetto:
POSITIVE SOLUTIONS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
CompuMath Citation Index
Science Citation Index Expanded
Citazioni:
6
Recensione:
Indirizzi per estratti:
Citazione:
D.M. Cao e H.S. Zhou, "ON THE EXISTENCE OF MULTIPLE SOLUTIONS OF NONHOMOGENEOUS ELLIPTIC-EQUATIONS INVOLVING CRITICAL SOBOLEV EXPONENTS", Zeitschrift fur angewandte Mathematik und Physik, 47(1), 1996, pp. 89-96

Abstract

Let p = 2N/(N - 2), N greater than or equal to 3 be the limiting Sobolev exponent and Omega is an element of a bounded smooth domain. We show that for h is an element of H-1 (Omega), f satisfies some conditions then -Delta u = c(1)u(p-1) f(x,u) + h admits at least two positive solutions.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 07/04/20 alle ore 22:58:09